With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Hormone madness! I have a question, I have been on Vivelle Dot for almost 3 years. I went from the strongest dose all the way down to 0.025. For the last year or so I felt I needed something more, so I increased to 0.050. My doctor had given me compounded progesterone cream and it did absolutely nothing so I quit using it. I purchased a progesterone cream and started using it this last week. I have gained weight? I am diligently working Weight Watchers and was doing well until this last week. Will progesterone cream make you gain weight? My Gyn gave me testosterone cream in December. The directions say to use daily. I cannot use it daily due to the acne I get.
I mention this only because I just read on another thread that testosterone can make your cholestrol count go up. That's exactly what happened to me and I had no clue why. I went to the doctor last week to find out it had gone up by 30 points. I said to the doctor how does this happen when I am on WW and working out 3 days a week for 50-60mins each time? She didnt know. Now that I've seen this about the testosterone it makes me wonder and that's using it a couple of times a week only? My 1st ? is about the progesterone cream, will it make me gain weight and what shall I do? Will my body adjust and this will not always be an issue? #2 should I be concerned about the testosterone and the lipids? Maybe I should have stayed on the original vivelle and left well enough alone--but I got tired of not feeling a general sense of well being, sleeping issues, no libido, etc...Does this make any sense? Thanks for listening to my rambling? I am quite confused. Take care, Sharon
sharon40, good you ask this question. i am wondreing that question too. since January 06 i am keep gaining weight. i know only thing diffrentely doing is, i am usaing my progesterone twice a day starting January 06.This is all my doctor wish to do so. i am still gaining weight. i call my doctor again. now my doctor raise my bi-est to little higher dose. i do not know what is going on with me. i know this is not a anwer to your post but some one esle going to help you. i think balance is the key here? if your hormones are not balanced you have a problume.
I do not know if the progesterone makes you gain
weight, but I do know that the Testosterone can cause
your Cholesterol to go up. Mine has notgone up on the dose I am
on now, but when I first used the Androgel, the Dr.
prescribed too much, and my it caused my Cholestrol to jump about
50 points, and there were other jumps also, like
Biliruben, and a couple other ones. I was told by my
NP that it could cause that. I really like using
the Testosterone, because it definitely helps the libido
and I think it does make me hungry, but I am not sure
if it has really made me gain weight, but I suspect that
the progesterone could make you gain, and maybe the
Test. Are you using compounded hormones? Ask your Pharmicist, or your Dr. . I think the
hormones affect people differently, also.
Thanks, I am really not sure. I just bought this progesterone cream. I had previously been on a compounded progesterone cream but noticed no difference. It's all so confusing. With the test cream, I guess it caused my cholesterol to go up with only use of 2 x's per week. I havent had a huge difference with the libido but it definitely jumpstarted things. I knew it wouldnt be drastic because I wasn't using the amount prescribed. I felt it would be to much. So I am confused? sharon